PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the unitary group of the multiplier algebra of the Razak algebra

Volume 256 / 2021

P. W. Ng Studia Mathematica 256 (2021), 93-107 MSC: Primary 46L80, 47A10, 47A53. DOI: 10.4064/sm190824-29-11 Published online: 19 June 2020


Let $\mathcal W $ be the Razak algebra, which is an example of a continuous scale ${\rm C}^*$-algebra with $K_*(\mathcal W ) = 0$ and unique trace. We show that the group $U(\mathcal M (\mathcal W ))$ is path connected in the norm topology.


  • P. W. NgDepartment of Mathematics
    University of Louisiana at Lafayette
    217 Maxim Doucet Hall
    P.O. Box 43568
    Lafayette, LA 70504-3568, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image